# SDR SWAA2015061640774

- Difficulty date: May 23, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 41,248 hours, 28,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 5919137
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE INTERIOR SKIN DOUBLER CRACKED AT NR 3 SLAT.  R & R SKIN IAW SRM & DWG.
